# SDR SIMA20140527002

- Difficulty date: May 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 25,921 hours, 22,898 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7021450601
- Part serial: 0103258
- Condition: Failed
- Location: Weather Radar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 2729 FOUND WX RADAR INOPERABLE IS NOT RELIABLE.  DOES NOT PAINT KNOWN WX OUTSIDE APPROXIMATELY 12 MILES.  DOES NOT DEPICT SEVERITY OF WX.  THE ACFT WAS REMOVED FROM SERVICE.  R & R WEATHER RTA ASSEMBLY IAW AMM 34-42-01.  OPERATIONS CHECKED GOOD.  THE ACFT RETURN TO SERVICE.
